Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 2, Pages 103-112
http://dx.doi.org/10.1155/S1085337502000787

On Neumann hemivariational inequalities

Department of Statistics and Actuarial Science, University of the Aegean, Karlovassi, Samos 83200, Greece

Received 24 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Halidias Nikolaos, “On Neumann hemivariational inequalities,” Abstract and Applied Analysis, vol. 7, no. 2, pp. 103-112, 2002. https://doi.org/10.1155/S1085337502000787.